# SDR 07FDEA02307

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517510
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEU GROUND CONNECTION SERVICE DOOR (#3903) CUTOUT HAS CRACK AT I/B AFT CORNER.  FABRICATED DOUBLER, TREATED AND PRIMED AND INSTALLED. REF EA 7-53330-10732, SRM 51-10-2, 51-30-2 THIS IS CLASSIFIED AS A MINOR REPAIR STOP DRILLED CRACK REF BOEING 727 SRM 51-10-1 AND HFEC, NO DEFECTS NOTED.
